# SDR FDEA202212062879

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 35,418 hours, 20,073 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Fire Loop
- Part number: 2240153507
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MEM, PASSING 13,000, NR 2 ENGINE FIRE WARNING. ACCOMPLISHED RED ECAMS SHUTTING NR2 ENGINE DOWN. ABNORMAL GREEN & YELLOW HYD INDICATIONS. AFTER BOTH FIRE BOTTLES FIRED,  CONTINUED TO HAVE NR 2 FIRE WARNING. DECLARED EMERGENCY AND RETURNED TO MEM.   AFTER LANDING THE FIRE DEPARTMENT VERIFIED THERE WAS NOT A FIRE DESPITE INDICATIONS IN COCKPIT .  CONNECTED TEST BOX TO AIRFRAME SIDE OF CONNECTOR VC4967. WITH CORRECT TOTAL LOOP RESISTANCE SELECTED, LOOP A LIGHT EXTINGUISHED. CHECKED LOOP A RESISTANCE FROM VC4967 AND FOUND 1488 OHMS. CHECKED LOOP A FOR GROUND AND FOUND A SHORT TO GROUND ON UPPER TURBINE RT LOOP A. R & R NR 2 ENG RT UPPER TURBINE FIRE LOOP A IAW MM 26-12-12-04-02. OPS CHECKED GOOD.
